# SDR A6WA201040298

- Difficulty date: April 22, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 26,845 hours, 23,375 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF THE FS 280 BULKHEAD IS CORRODED AT THE BASE ON THE RT OF THE COCKPIT ENTRANCE.  REPAIRED REO 601R-53-11-926 REV B DATE 05/10/06.
